# SDR AALA20100730TUL03

- Difficulty date: July 30, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ON STRINGER 2 STATION 1418.  INSTALLED SPLICE PER AARD 53-30-00-2.
